# SDR SIMA20131017005

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- Aircraft time: 29,207 hours, 26,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY CIELING LIGHT AND RT PSU EMERGENCY LIGHT WILL NOT ILLUMINATE.  R & R NR 3 EMERGENCY CEILING AND RT PSU EMERGENCY LIGHT BULBS IAW AMM 33-50-08.  OPS CHECKED GOOD.
